# SDR CALA9901477

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 110283
- Condition: Inop
- Location: Row 22
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERIOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 22.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
